# SDR VNAA2016022000026

- Difficulty date: February 20, 2016
- Submitted: February 24, 2016
- Operation: Air carrier
- Aircraft: N218PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7885
- Aircraft time: 29,125 hours, 29,193 cycles
- System (JASC): 2214 · Autopilot Trim Indicator
- Part: Trim Switch
- Part number: 9960013
- Part serial: 1350
- Condition: Failed
- Location: Stab
- Part time: 2,408 hours, 2,403 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED RECEIVING STABILIZER TRIM CAUTION MESSAGED AND A STABILIZER TRIM RUNAWAY WARNING DURING CLIMBOUT AT FL010.  THE CREW RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT, R & R THE PITCH TRIM DISCONNECT SWITCH, AND PERFORMED CHECKS IAW THE AMM.  THE ACFT WAS RELEASED FOR SERVICE.
